Dristan ND (Acetaminophen – Pseudoephedrine HCl)

DRISTAN® N.D. DRISTAN® N.D. EXTRA STRENGTH

Whitehall-Robins

Acetaminophen – Pseudoephedrine HCl

Analgesic – Decongestant

Indications And Clinical Uses: For the symptomatic relief of colds, sinusitis, nasal congestion, sneezing, runny nose, fever, headache, minor aches and pains.

Contra-Indications: Hypersensitivity to any of the components. Patients receiving MAO inhibitors.

Precautions: Use with caution on elderly patients or those with hypertension, diabetes, glaucoma, coronary artery disease, hyperthyroidism, prostatic hypertrophy and patients receiving MAO inhibitors, patients allergic to acetaminophen or pseudoephedrine, serious liver or kidney disease, chronic alcoholism or chronic lung disease.

Pregnancy and Lactation: Caution should be exercised before giving to women who are pregnant or nursing a baby.

Adverse Reactions: Pseudoephedrine may cause mild stimulation, particularly in patients sensitive to sympathomimetic drugs.

In therapeutic doses, acetaminophen is relatively nontoxic. Chronic use of large doses of acetaminophen may produce more significant toxicity.

Renal: Nephropathy, including papillary renal failure has been reported following consumption of large amounts of acetaminophen. Renal tubular necrosis has been associated occasionally with hepatic injury produced by acetaminophen overdose.

Hematologic: Neutropenia and thrombocytopenia purpura have been reported and rarely agranulocytosis.

Hypersensitivity: Laryngeal edema, angioedema and anaphylactoid reactions may occur rarely.

Hepatic: Hepatic toxicity has been associated with acetaminophen in overdose. Chronic use of high doses, e.g., 5 g daily for several weeks in adults or 150 mg/kg/day for 2 to 4 days in children, has also been associated with hepatotoxicity. Alcoholics, patients with liver disease, the malnourished and patients taking drugs that induce hepatic microsomal enzymes, may be at increased risk for hepatic toxicity.

Respiratory: May aggravate bronchospasm in patients sensitive to ASA or other analgesics.

Dosage And Administration: Dristan N.D.: Adults: 2 caplets every 4 hours, not to exceed 8 caplets daily. Children 6 to 12 years: 1 caplet every 4 hours, not to exceed 4 caplets daily. Children under 6 years: Consult a physician.

Dristan N.D. Extra Strength: Adults: 2 caplets every 4 hours, not to exceed 8 caplets daily. Children under 12 years: consult a physician.

Availability And Storage: Dristan N.D.: Each yellow caplet contains: d-pseudoephedrine HCl 30 mg and acetaminophen 325 mg. Nonmedicinal ingredients: calcium stearate, cellulose, croscarmellose sodium, crospovidone, D&C yellow No. 10, FD&C yellow No. 6, polyethylene glycol, povidone, pregelatinized starch, stearic acid, titanium dioxide and vegetable oil. Energy: 0.54 kJ (0.13 kcal). Packages of 16.

Dristan N.D. Extra Strength: Each yellow caplet, printed Dristan ND ES/EF, contains: d-pseudoephedrine HCl 30 mg and acetaminophen 500 mg. Nonmedicinal ingredients: calcium stearate, cellulose, cornstarch, croscarmellose sodium, crospovidone, D&C yellow No. 10, FD&C blue No. 2, FD&C red No. 3, FD&C yellow No. 6, pharmaceutical glaze, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, stearic acid, titanium dioxide and vegetable oil. Energy: 0.80 kJ (0.19 kcal). Packages of 16.

DRISTAN® N.D. DRISTAN® N.D. EXTRA STRENGTH Whitehall-Robins Acetaminophen – Pseudoephedrine HCl Analgesic – Decongestant

Connected Diseases :

Common Cold

General Illness Information Medical Term: Upper Respiratory Infection, URI Common name: Common Cold Description: A contagious viral infection of the upper-respiratory passages Causes: Any of at…